Canonical factorisations in multiplicative Galois structure.
Journal für die reine und angewandte Mathematik, Tome 424 (1992), pp. 181-217
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
factorizations, multiplicative Galois structure, group of S-units, canonical factor equivalence, Iwasawa-theoretic methods, Leopoldt's conjecture
@article{JRAM_1992__424_153393,
author = {David Solomon},
title = {Canonical factorisations in multiplicative {Galois} structure.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {181--217},
year = {1992},
volume = {424},
zbl = {0734.11066},
url = {http://geodesic.mathdoc.fr/item/JRAM_1992__424_153393/}
}
David Solomon. Canonical factorisations in multiplicative Galois structure.. Journal für die reine und angewandte Mathematik, Tome 424 (1992), pp. 181-217. http://geodesic.mathdoc.fr/item/JRAM_1992__424_153393/